Starshapedness in convexity spaces
Compositio Mathematica, Tome 56 (1985) no. 3, pp. 361-367
Cet article a éte moissonné depuis la source Numdam
@article{CM_1985__56_3_361_0,
author = {Ko{\l}odziejczyk, Krzysztof},
title = {Starshapedness in convexity spaces},
journal = {Compositio Mathematica},
pages = {361--367},
year = {1985},
publisher = {Martinus Nijhoff Publishers},
volume = {56},
number = {3},
zbl = {0584.52001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1985__56_3_361_0/}
}
Kołodziejczyk, Krzysztof. Starshapedness in convexity spaces. Compositio Mathematica, Tome 56 (1985) no. 3, pp. 361-367. http://geodesic.mathdoc.fr/item/CM_1985__56_3_361_0/